Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Noncommutative two-dimensional topology field theories and Hurwitz numbers for real algebraic curves
Authors: Natanzon, Sergei M.; Alexeevski, Andrey V.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Selecta Mathematica. New Series
Volume: 12
Issue / Number: 3
Start Page: 307
End Page: 377
Document Type: Article
ID: 314734.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.